Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Alcohol addiction and ways to gain weight - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Weight & Lifestyle
Answered by

General & Family Physician
Practicing since : 2009
Answered : 593 Questions

Doctor :   Hello
User :   h
Doctor :   How can I help?
User :   sir actually i am drinking daily - so my health is getting very bad
User :   i want to stop drink
User :   can u sujjest me
Doctor :   ok
Doctor :   Nothing else but a strong will to stop drinking
Doctor :   that is all that you need
User :   my stomach is also paining frequently
User :   i am very smim - i want to become some fat
User :   i used to eat very much - but still i am not getting fat
Doctor :   you need to increase the proteins in your diet and that
Doctor :   shall help you
Doctor :   add on the Muscle Mass that you desire
Doctor :   but it shall need to be well complemented with the
Doctor :   Regular exercise and workouts
User :   by eating daily non veg - i can become fat?
User :   would u like to sujjest me to go to GYM
Doctor :   It will only increase the Fats and the Cholesterol levels in your Blood and Hence It shall need to be well complemented with the Regularity of the exercise
Doctor :   Sw\imming or Cycling or even Jogging will help .
Doctor :   but you shall need to be regular at it 30 min daily
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor